# SDR 2012F00107

- Difficulty date: June 12, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N769QT
- Make and model: Boeing 767241
- Aircraft serial: 23801
- Aircraft time: 89,168 hours, 31,755 cycles
- Engine: Ge CF680
- Engine time: 51,671 hours, 19,383 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

EICAS MESSAGE FOR RT OIL FILTER.  DISPLAY REMAINED WHEN THRUST REDUCED.  RT ENGINE SHUTDOWN.  ENGINE VIBRATION DURING CLIMB.  DURING INSPECTION FOUND DEBRI IN ALL MAGNETIC CHIP DETECTORS.  ENGINE REPLACED.
